# SDR UPS04841944

- Difficulty date: January 29, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT STATION 1723 SHEAR TIE AND FRAME SECTION ARE CORRODED BEYOND LIMITS BETWEEN LONG 30R AND 31R.  REMOVED, FABRICATED AND REPLACED SHEAR TIE AND FRAME SECTION IAW SRM 53-5-3 FIG 3 AND 53-2-0 FIG 2.
